# SDR IPXA2022072184404

- Difficulty date: July 20, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 65,300 hours, 18,138 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAR1 DOOR PRESSURE LIGHT DOES NOT ILLUMINATE DURING PREFLIGHT TEST. DEFERRED SLIDE PRESSURE TEST INDICATIONS SYSTEM PER MEL 25-61-2 DMP C/WRELAMPED THE PTT SWITCH REF AMM 25-61-04. OPS TEST OK, PLACARD REMOVED.
